Table of Contents


El-Miloudi Marhrani, Karim Chaira
Fixed point theorems in a space with two metrics
Adv. Fixed Point Theory, 5 (2015), 1-12
PDF

Hallowed Olaoluwa, Johnson O. Olaleru
An approach to the approximation of common coupled fixed points of contractive maps in metric-type spaces
Adv. Fixed Point Theory, 5 (2015), 13-31
PDF

U. C. Gairola, R. Krishan
Hybrid contractions with implicit relations
Adv. Fixed Point Theory, 5 (2015), 32-44
PDF

Anantachai Padcharoen
Convergence theorems for total asymptotically quasi-nonexpansive nonself mappings in uniformly convex metric spaces
Adv. Fixed Point Theory, 5 (2015), 45-55
PDF

Nadjeh Redjel, Abdelkader Dehici
On some fixed points of generalized contractions with rational expressions and applications
Adv. Fixed Point Theory, 5 (2015), 56-70
PDF

Hojjat Afshari, Hossein Piri
New type of fixed point theorems in generalized metric spaces
Adv. Fixed Point Theory, 5 (2015), 71-87
PDF

Wenguo Shen
Positive solutions for fourth-order second-point nonhomogeneous singular boundary value problems
Adv. Fixed Point Theory, 5 (2015), 88-100
PDF

Seyed M. A. Aleomraninejad, Masoumeh Shokouhnia
Some fixed point results of integral type and applications
Adv. Fixed Point Theory, 5 (2015), 101-109
PDF

Esra Yolacan, Hukmi Kiziltunc
Convergence theorems of a hybrid iteration method for fixed points of asymptotically nonexpansive mappings
Adv. Fixed Point Theory, 5 (2015), 110-119
PDF

D. I. Igbokwe, U. S. Jim
Weak and strong convergence of hybrid iterative methods for fixed points of asymptotically nonexpansive mappings
Adv. Fixed Point Theory, 5 (2015), 120-134
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2021 SCIK Publishing Corporation